# SDR SCNA20240219047

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 66,129 hours, 25,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 731946: EXIT SIGN NEAR FWD FA JUMPSEAT BROKEN OFF WALL. - RESOLUTION: REPLACED L-1 EMER EXIT COVER PER AMM 33-51-01.
